MathSciNet Relay Station
MathSciNet bibliographic data
MR1696313 20G40 (05A15 20P05)
Fulman, Jason Cycle indices for the finite classical groups. J. Group Theory 2 (1999), no. 3, 251–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement